MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER
Model Number 36304
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was too much adhesive on the male external catheter and it was causing a pain when removing.No medical intervention was reported.Per additional information received via cardinal health on 17-oct-2022, it was reported that there was too much adhesive on the male external catheter and it caused pain when removing.
 
Event or Problem Description
It was reported that there was too much adhesive on the male external catheter and it was causing a pain when removing.No medical intervention was reported.Per additional information received via (b)(6) on 17-oct-2022, it was reported that there was too much adhesive on the male external catheter and it caused pain when removing.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "operator error".It was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions are needed.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
WIDEBAND¿ SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15680917
Report Number1018233-2022-08159
Device Sequence Number17729427
Product Code NNX
UDI-Device Identifier00801741071089
UDI-Public(01)00801741071089
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number36304
Device Catalogue Number36304
Device Lot NumberJUGU9087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale